# SDR QXEA2024100700230

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,906 hours, 9,237 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY STICKY COCKPIT DOOR.HARD TO OPEN AFTER LOCK IS PUSHED FOR OPENING. REMOVED FROM SERVICE. FOUND DIRT, CLEANED DEBRIS AND PERFORMED FUNCTIONAL TEST REF E175 AMM TASK 52-51-01-720-801-A. DOOR CLOSES & OPENS NORMALLY. NO PARTS REPLACED. RETURNED TO SERVICE.
